Estimates for the dimensions of nonnegative realizations

Matolcsi, Máté and Nagy, Béla: Estimates for the dimensions of nonnegative realizations. Acta scientiarum mathematicarum, (70) 3-4. pp. 511-524. (2004)

[img] Cikk, tanulmány, mű
math_070_numb_003_004_511-524.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2004
Volume: 70
Number: 3-4
Page Range: pp. 511-524
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 523-524.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2016. Oct. 15. 14:10
URI: http://acta.bibl.u-szeged.hu/id/eprint/16047

Actions (login required)

View Item View Item